CSpace
A NOTE ON THE DEGREE OF APPROXIMATION OF FOURIER-SERIES
TONG, JC
1984
Source PublicationARCHIV DER MATHEMATIK
ISSN0003-889X
Volume42Issue:2Pages:157-158
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1984SM39700011
PublisherBIRKHAUSER VERLAG AG
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27458
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
TONG, JC. A NOTE ON THE DEGREE OF APPROXIMATION OF FOURIER-SERIES[J]. ARCHIV DER MATHEMATIK,1984,42(2):157-158.
APA TONG, JC.(1984).A NOTE ON THE DEGREE OF APPROXIMATION OF FOURIER-SERIES.ARCHIV DER MATHEMATIK,42(2),157-158.
MLA TONG, JC."A NOTE ON THE DEGREE OF APPROXIMATION OF FOURIER-SERIES".ARCHIV DER MATHEMATIK 42.2(1984):157-158.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[TONG, JC]'s Articles
Baidu academic
Similar articles in Baidu academic
[TONG, JC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[TONG, JC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.